# SDR UALA2011122707126

- Difficulty date: December 25, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,794 hours, 9,492 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: PTX30080093
- Part serial: 5622867142
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SPEED BRAKE LEVER ACTUATOR INOPERATIVE.  REPLACED GEAR TILT PRESSURE TRANSDUCER IAW MM.  LEAK CHECKED OK.
